# SDR ASAA9580057

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OAK - FLT NR 433, ON DEPARTURE UNABLE TO RAISE LANDING GEAR AFTER TAKEOFF.  ACCOMPLISHED APPROPRIATE CHECKLIST AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A LANDING GEAR EXTENSION TEST, A POSITION AND WARNING INDICATING SYSTEM TEST AND A GEAR CONTROL LEVER AND ANTI-RETRACTION LATCH CHECK PER ASA WORK CARDS AND MANUFACTURERS MAINTENANCE MANUAL.  ALSO, RESERVICED THE NOSE STRUT AND CHECKED THE GROUND SENSING SWITCHES ACTUATION.  UNABLE TO DUPLICATE ANDY DISCREPANCY.  (W)
